# SDR C2XA99IA619

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14829
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 181
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001214
- Condition: Corroded
- Location: Frame 39-41
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS AIRLINES C-CHECKS, FOUND CORROSION ON SEAT TRACK LBL 5 FROM FRAME 39 TO 41.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-25-02, 51-25-04, 51-21-17 AND 51-21-27.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
